# SDR AALA20120322022

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 56,402 hours, 8,952 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SNN -  INFLIGHT CDG-DFW.  CREW REPORTED ODOR IN AFT GALLEY AND AFT CABIN READING LIGHTS FLICKERING.  EMERGENCY DECLARED FLIGHT DIVERTED SNN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD EQUIPMENT COOLING EXHAUST FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
